# SDR SWAA2013011011345

- Difficulty date: December 30, 2012
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDER SIDE OF FLOOR TO SIDEWALL SUPPORT STA 859-863, RBL20, WL 160.  REMOVED & REPLACED FLOOR TO SIDEWALL SUPPORT AT STA 859-863. RBL 20, WL 160 PER B737-700 SRM 51-40-02-0G-0 & DRAWING 146A0081.
